Alert archive / Kansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 39, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 24, 2025, 6:52 PM CDT for Clark County, Meade County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2025, 6:52 PM CDT (23:52 UTC)
- Expired
- Apr 24, 2025, 7:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 50.0 mph
Counties Clark County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 76 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 4:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
640
WUUS53 KDDC 242352
SVRDDC
KSC025-119-250030-
/O.NEW.KDDC.SV.W.0039.250424T2352Z-250425T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
652 PM CDT Thu Apr 24 2025
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southeastern Meade County in southwestern Kansas...
Southwestern Clark County in southwestern Kansas...
* Until 730 PM CDT.
* At 652 PM CDT, a severe thunderstorm was located near Englewood,
moving southeast at 5 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Meade and southwestern Clark Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3704 10014 3708 10020 3720 10009 3711 9988
3700 9998
TIME...MOT...LOC 2352Z 306DEG 6KT 3709 10009
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BENNETT3 follow-up statements
044
WWUS53 KDDC 250004
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
704 PM CDT Thu Apr 24 2025
KSC119-250013-
/O.CAN.KDDC.SV.W.0039.000000T0000Z-250425T0030Z/
Meade KS-
704 PM CDT Thu Apr 24 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEADE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out the
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Kansas.
&&
LAT...LON 3705 10008 3706 10009 3710 10009 3716 10001
3711 9988 3700 9998 3701 9999
TIME...MOT...LOC 0003Z 306DEG 6KT 3708 10007
$$
KSC025-250030-
/O.CON.KDDC.SV.W.0039.000000T0000Z-250425T0030Z/
Clark KS-
704 PM CDT Thu Apr 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN CLARK COUNTY...
At 703 PM CDT, a severe thunderstorm was located near Englewood,
moving southeast at 5 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Englewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3705 10008 3706 10009 3710 10009 3716 10001
3711 9988 3700 9998 3701 9999
TIME...MOT...LOC 0003Z 306DEG 6KT 3708 10007
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BENNETT693
WWUS53 KDDC 250016
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
716 PM CDT Thu Apr 24 2025
KSC025-250030-
/O.CON.KDDC.SV.W.0039.000000T0000Z-250425T0030Z/
Clark KS-
716 PM CDT Thu Apr 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL CLARK COUNTY...
At 715 PM CDT, a severe thunderstorm was located near Englewood,
moving southeast at 5 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Englewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3704 10002 3706 10001 3709 9999 3713 9994
3711 9988 3700 9998
TIME...MOT...LOC 0015Z 306DEG 6KT 3707 10005
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BENNETT439
WWUS53 KDDC 250022
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
722 PM CDT Thu Apr 24 2025
KSC025-250031-
/O.EXP.KDDC.SV.W.0039.000000T0000Z-250425T0030Z/
Clark KS-
722 PM CDT Thu Apr 24 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLARK COUNTY
WILL EXPIRE AT 730 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, gusty winds and heavy rain are still
possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Kansas.
&&
LAT...LON 3704 10002 3706 10001 3709 9999 3713 9994
3711 9988 3700 9998
TIME...MOT...LOC 0021Z 306DEG 6KT 3707 10004
$$
BENNETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:25 PM CDT, 27 minutes earlier. Its key messages:
- There is a 50-70% chance for strong to severe thunderstorms tonight.
- Unseasonably cool temperatures expected Friday.
Area forecast discussion, Apr 24, 6:25 PM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 625 PM CDT Thu Apr 24 2025 .KEY MESSAGES... - There is a 50-70% chance for strong to severe thunderstorms tonight. - Unseasonably cool temperatures expected Friday. && .UPDATE... Issued at 625 PM CDT Thu Apr 24 2025 **MESOSCALE DISCUSSION** 23z surface observations show an outflow boundary just north of the highway 50 corridor with dewpoints to the south of the boundary still in the mid to upper 50s. The most prominent storms continue to be the supercells along the Kansas-Oklahoma border mainly in Clark county where reports of golfball sized hail have been recorded. 0-6 km shear values have increased to around 30 kts and MUCAPE values are around 2000 J/kg. Hodograph soundings indicate good lower level shear with slight backing in the mid levels which would suggest hail sizes should not reach larger than tennis balls at this point. && .DISCUSSION... Issued at 300 PM CDT Thu Apr 24 2025 WV imagery indicates a southwest flow aloft prevailing across the Western High Plains. Near the surface, an area of low pressure remains anchored in extreme southeast Colorado with an attendant frontal boundary extending northeast through western Kansas. Thunderstorm chances (50-70%) pick up again late this afternoon/early evening with a similar setup to yesterday as the SREF indicates a weak/compact upper level shortwave perturbation ejecting northeast out of the Southern Rockies into the Western High Plains early in the period. Meanwhile, a larger scale upper level shortwave trough swinging east through the Upper Midwest into the Great Lakes Region will help nudge the aforementioned frontal boundary southward across southwest Kansas into northern Oklahoma later this evening/overnight. Near the surface, a prevailing southeasterly upslope flow will reinforce a moist airmass across central/southwest Kansas with surface dewpoints holding generally in the mid/upper 50s(F) to the lower 60s(F), supporting reasonable instability with MUCAPE values upward of 1500 to 2000 J/kg. With sufficient instability within a zone of steepening mid-level lapse rates thunderstorm development is expected this afternoon as H5 vort maxima begin to kick out across the Western and Southern High Plains, interacting with a dryline attendant to the surface low in southeast Colorado and subsequent stalled boundary in western Kansas as suggest by CAMs, not to mention any remnant outflow boundaries from lingering morning convection. The focus for storm development then shifts southward toward the Oklahoma border through the evening hours in conjunction with the quasi- stationary boundary beginning to shift south. The best chance for storm development is expected to be across central/south central Kansas and eastern portions of southwest Kansas where the HREF shows a 30-50% probability of 6-hr QPF exceeding 0.25 of an inch by late this evening with storms potentially lingering well into Friday morning. Increased rain chances (60-80%) return Friday night/early Saturday as medium range ensembles indicate a southwesterly flow aloft returning across the Western High Plains in wake of a ridge axis shifting east into the Central Plains. Departing surface high pressure through the Upper Midwest will set up a east-southeasterly upslope flow across the high plains of eastern Colorado/western Kansas with a projected frontal boundary extending generally across the Texas Panhandle northwest into southeast Colorado. With sufficient moisture return providing increased instability, diurnally driven thunderstorm development is expected in vicinity of the frontal boundary with storms then spreading northeast into southwest Kansas late Friday night into Saturday morning. This is supported by the latest NBM painting a widespread 20-30% probability for 12-hr QPF exceeding 0.25 of an inch by early Saturday afternoon. Near seasonal temperatures are forecast tonight as a weak frontal boundary sinks slowly south through west central Kansas and portions of southwest/central Kansas by daybreak Friday. With the HREF indicating a 40-60% probability of temperatures dropping below 50F in west central Kansas to a 20-40% probability of falling below 55F in south central Kansas, look for lows in the upper 40s(F) to the mid-50s(F). Unseasonably cool temperatures are likely Friday as cooler air filters into western Kansas behind a cold front dropping south into the Texas Panhandle/western Oklahoma, lowering H85 temperatures down to near 5C in extreme southwest Kansas to around 12C in south central Kansas. The HREF shows a 40-60% probability of temperatures climbing above 55F out near the Colorado border to a 90% probability of temperatures nudging above 60F in south central Kansas, so look for afternoon highs only up into the 50s(F) out west to the lower 60s(F) farther east, especially if expected early morning low level stratus lingers. A warming trend is then expected through the weekend as departing surface high pressure returns a southerly flow to western Kansas. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 605 PM CDT Thu Apr 24 2025 Scattered afternoon convection will increase in coverage across southwest Kansas through 04z as a surface boundary, currently near Hays and between Garden City and Dodge City, moves south toward the Oklahoma border. Southeasterly winds at 10 to 15 knots will shift to the northeast once the boundary moves south. Based on the latest short term models, there is a greater than 70% chance that ceilings will fall below 1000 feet AGL once this surface boundary passes between 06z and 12z Friday. Once these low clouds spread into the terminal area, they are expected to persist through 18Z Friday, with a gradual improvement to MVFR category between 18Z Friday and 00Z Saturday. && .DDC WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Tatro DISCUSSION...JJohnson AVIATION...Burgert
Hazardous weather outlook, Apr 24, 4:45 AM CDT, 14 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 445 AM CDT Thu Apr 24 2025 KSZ030-031-043>046-061>066-074>081-084>090-250945- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 445 AM CDT Thu Apr 24 2025 /345 AM MDT Thu Apr 24 2025/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight There is a chance of severe thunderstorms this afternoon and evening across southwest Kansas. Very large hail is the primary concern. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a small chance of severe thunderstorms Sunday evening across western Kansas. .SPOTTER INFORMATION STATEMENT... Storm spotters may be needed this afternoon and evening, especially along the southern tier of southwest Kansas.
In the hours before
Local storm report, Apr 24, 5:33 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
533 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Hail 12 S Sitka 37.00N 99.65W
04/24/2025 M1.50 Inch Clark KS Public
&&
RCBLocal storm report, Apr 24, 5:37 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
537 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail 12 S Sitka 37.00N 99.65W
04/24/2025 E1.00 Inch Clark KS Public
&&
RCBSpecial weather statement, Apr 24, 5:47 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Dodge City KS
547 PM CDT Thu Apr 24 2025
KSZ063-077-242330-
Gray KS-Finney KS-
547 PM CDT Thu Apr 24 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL FINNEY AND NORTHWESTERN
GRAY COUNTIES THROUGH 630 PM CDT...
At 547 PM CDT, Doppler radar was tracking a strong thunderstorm near
the Garden City Airport, moving northeast at 15 mph. Another strong
thunderstorm was located 8 miles north of the Garden City Airport,
also moving northeast at 15 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
This strong thunderstorm will be near...
Pierceville around 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Kansas.
&&
LAT...LON 3782 10069 3787 10084 3825 10064 3814 10044
3790 10044
TIME...MOT...LOC 2247Z 232DEG 12KT 3787 10074
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
UMSCHEIDLocal storm report, Apr 24, 5:55 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
555 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Hail 9 NW Englewood 37.14N 100.08W
04/24/2025 E1.75 Inch Clark KS Public
&&Special weather statement, Apr 24, 6:28 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
628 PM CDT Thu Apr 24 2025
KSZ045-063-064-250000-
Finney KS-Hodgeman KS-Ness KS-
628 PM CDT Thu Apr 24 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FINNEY...
SOUTHWESTERN NESS AND WESTERN HODGEMAN COUNTIES THROUGH 700 PM CDT...
At 627 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms from 8 miles east of Kalvesta to 15 miles west
southwest of Ness City, with the individual storms moving northeast
at 20 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
This storm will remain over mainly rural areas of northeastern
Finney, southwestern Ness and western Hodgeman Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern and west central Kansas.
&&
LAT...LON 3799 9989 3792 10021 3796 10023 3800 10023
3800 10025 3822 10037 3826 10024 3850 10021
3853 9979
TIME...MOT...LOC 2327Z 242DEG 15KT 3801 10013
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
UMSCHEIDSpecial weather statement, Apr 24, 6:46 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Dodge City KS
646 PM CDT Thu Apr 24 2025
KSZ045-064-065-079-250015-
Hodgeman KS-Pawnee KS-Ness KS-Edwards KS-
646 PM CDT Thu Apr 24 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN NESS...EASTERN
HODGEMAN...SOUTHWESTERN PAWNEE AND NORTHWESTERN EDWARDS COUNTIES
THROUGH 715 PM CDT...
At 645 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Gray, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Ness,
eastern Hodgeman, southwestern Pawnee and northwestern Edwards
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central, southwestern and west central Kansas.
&&
LAT...LON 3793 9947 3800 9990 3837 9982 3817 9909
TIME...MOT...LOC 2345Z 234DEG 18KT 3807 9959
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
UMSCHEIDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:38 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 52 min |
| Apr 23, 7:40 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane | 50 min |
| Apr 23, 8:21 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Ness, Scott | 39 min |
| Apr 23, 8:46 PM CDT | Special Weather Statement | DDC | Kearny | 29 min |
| Apr 23, 8:55 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 50 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 46 min |
| Apr 23, 9:42 PM CDT | Special Weather Statement | DDC | Hodgeman, Ness | 48 min |
| Apr 23, 9:44 PM CDT | Special Weather Statement | DDC | Finney, Lane | 46 min |
| Apr 23, 9:54 PM CDT | Special Weather Statement | DDC | Morton | 36 min |
| Apr 23, 10:12 PM CDT | Special Weather Statement | DDC | Ellis | 48 min |
| Apr 23, 10:21 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman | 54 min |
| Apr 23, 10:29 PM CDT | Special Weather Statement | DDC | Ness | 46 min |
| Apr 23, 10:49 PM CDT | Special Weather Statement | DDC | Ford | 56 min |
| Apr 23, 11:07 PM CDT | Special Weather Statement | DDC | Hodgeman | 38 min |
| Apr 24, 1:48 AM CDT | Special Weather Statement | DDC | Clark, Meade | 42 min |
| Apr 24, 2:32 AM CDT | Special Weather Statement | DDC | Clark, Comanche, Meade | 43 min |
| Apr 24, 2:38 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 52 min |
| Apr 24, 4:16 PM CDT | Special Weather Statement | DDC | Meade | 29 min |
| Apr 24, 4:20 PM CDT | Special Weather Statement | DDC | Ellis | 40 min |
| Apr 24, 4:25 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 50 min |
| Apr 24, 4:30 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 45 min |
| Apr 24, 4:55 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 50 min |
| Apr 24, 4:59 PM CDT | Special Weather Statement | DDC | Rush | 46 min |
| Apr 24, 5:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 52 min |
| Apr 24, 5:18 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 42 min |
| Apr 24, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 49 min |
| Apr 24, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 49 min |
| Apr 24, 5:47 PM CDT | Special Weather Statement | DDC | Finney | 43 min |
| Apr 24, 6:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 52 min |
| Apr 24, 6:28 PM CDT | Special Weather Statement | DDC | Hodgeman, Ness | 32 min |
| Apr 24, 6:41 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 31 min |
| Apr 24, 6:46 PM CDT | Special Weather Statement | DDC | Pawnee | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.